Alert archive / Illinois / Gale Warnings in 2016
Gale Warning 45, NWS Chicago, IL
NWS Chicago, IL issued this gale warning at Nov 29, 2016, 2:56 AM CST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 29, 2016, 2:56 AM CST (08:56 UTC)
- Expired
- Nov 29, 2016, 5:57 AM CST
- In force
- 3 hr
- Issued by
- NWS Chicago, IL
The text
As transmitted.
356 WHUS73 KLOT 290856 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 256 AM CST TUE NOV 29 2016 LMZ080-669-671-673-675-777-779-870-872-874-876-878-291200- /O.CAN.KLOT.GL.W.0044.000000T0000Z-161129T1200Z/ /O.NEW.KLOT.GL.W.0045.161129T0900Z-161129T1200Z/ LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 256 AM CST TUE NOV 29 2016 ...GALE WARNING IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. * WINDS...SOUTHWEST WINDS TO 30 KT. A FEW GALE FORCE GUSTS TO 35 KT EARLY THIS MORNING. * SIGNIFICANT WAVES...TO 8 FT. * OCCASIONAL WAVES...TO 10 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ261-362-364-366-563-565-567-868-291700- /O.CAN.KLOT.GL.W.0044.000000T0000Z-161129T2100Z/ /O.NEW.KLOT.GL.W.0045.161129T0900Z-161129T2100Z/ LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN HOLLAND TO WHITEHALL MI 5 NM OFF SHORE TO MID- LINE OF LAKE- 256 AM CST TUE NOV 29 2016 ...GALE WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS...GALES TO 35 KT. * SIGNIFICANT WAVES...TO 11 FT. * OCCASIONAL WAVES...TO 14 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ740>745-291700- /O.CAN.KLOT.GL.W.0044.000000T0000Z-161129T0900Z/ /O.NEW.KLOT.SC.Y.0090.161129T0900Z-161129T1800Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 256 AM CST TUE NOV 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...SOUTHWEST WINDS 20 TO 25 KT BECOMING SOUTH. * SIGNIFICANT WAVES...TO 5 FT ACROSS THE IL WATERS...TO 4 FT ACROSS THE IN WATERS. * OCCASIONAL WAVES...TO 7 FT ACROSS THE IL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JEE
1 follow-up statement
890 WHUS73 KLOT 291157 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 557 AM CST TUE NOV 29 2016 LMZ261-362-364-366-563-565-567-868-292000- /O.CAN.KLOT.GL.W.0045.000000T0000Z-161129T2100Z/ /O.NEW.KLOT.GL.W.0046.161129T1200Z-161129T2100Z/ LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN HOLLAND TO WHITEHALL MI 5 NM OFF SHORE TO MID- LINE OF LAKE- 557 AM CST TUE NOV 29 2016 ...GALE WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS...GALES TO 35 KT. * SIGNIFICANT WAVES...TO 11 FT. * OCCASIONAL WAVES...TO 14 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ080-669-671-673-675-777-779-870-872-874-876-878-291300- /O.CAN.KLOT.GL.W.0045.000000T0000Z-161129T1200Z/ LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 557 AM CST TUE NOV 29 2016 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE GALE WARNING. WINDS HAVE DIMINISHED TO BELOW GALE FORCE; THEREFORE, THE GALE WARNING WAS CANCELLED. $$ LMZ740>745-291800- /O.CON.KLOT.SC.Y.0090.000000T0000Z-161129T1800Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 557 AM CST TUE NOV 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...SOUTHWEST WINDS 20 TO 25 KT BECOMING SOUTH. * SIGNIFICANT WAVES...TO 5 FT ACROSS THE IL WATERS...TO 4 FT ACROSS THE IN WATERS. * OCCASIONAL WAVES...TO 7 FT ACROSS THE IL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JEE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this gale warning went out at Nov 29, 2:53 AM CST, 3 minutes earlier.
Area forecast discussion, Nov 29, 2:53 AM CST, 3 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
253 AM CST Tue Nov 29 2016
.SHORT TERM...
253 AM CST
Through tonight...
Forecast concerns in the short term include temps today and precip
chances this evening. Powerful cyclone continues to dominate the
weather across the central half of the CONUS. Pronounced dry
intrusion is has scoured out cloudiness leaving skies mostly clear
early this morning. The clearing may not last, while low
cloudiness isn't expected to be a concern today, there is a large
slug of high cloudiness associated with the 145kt+ jet slicing
across the OH Valley. As this jet rounds the base of the trough
expect this slug of high cloudiness to spread north today and
probably put a damper on our chances of reaching 60F today. Even
with the high clouds, highs should have no problem climbing well
into the 50s.
Another shortwave pinwheeling around the huge cyclone will swing
across the region this evening along with surface cold front.
Model forecast sounding do show a stout cap with pretty meager low
level moisture, however guidance does show a plume of 700-500mb
lapse rates near or greater than 8C/km spreading into the area
this evening. The synoptic forcing with the shortwave and steep
lapse rates will probably compensate for limited moisture and
instability to kick of scattered showers and probably some
thunderstorms as well. Best chances look to be this evening over
about the SE half of the CWA and that's where I focused the higher
pops.
Izzi
&&
.LONG TERM...
253 AM CST
Wednesday through Monday...
The colder air will gradually spread into the area, with highs
likely earlier in the day Wednesday with steady then slowly
falling afternoon temps, especially NW CWA. Center of the deep
vertically stacked cyclone is forecast to wobble SE into WI
Wednesday afternoon. Steepening low/mid level lapse rates within
the cyclonic flow around the cyclone will likely allow for showers
to spread into northern IL late Wednesday afternoon continuing
into Wed evening. Precip could begin as some rain or graupel, but
should transition over to snow showers & flurries Wednesday
evening as 850mg temps plunge below -5C. Surface temps will likely
be too warm for any meaningful accumulation, but given the steep
lapse rates, wouldn't be surprised to see some brief but rather
healthy snow showers Wed evening that might even whiten a few
grassy surfaces.
Upper low is progged to move east Thursday, while we remain in
cyclonic flow and likely socked in with low cloudiness the forcing
for snow showers/flurries becomes a bit more nebulous, so have
backed off on flurry mention some for Thursday. While some models
show some clearing as early as Thursday night, with no strong
subsidence or push of dry air, suspect it will be a weak dirty
high that should allow generally overcast skies to continue
through Saturday. The clouds will act as a blanket limiting
diurnal temp swings with day to day highs probably in the upper
30-ish range and lows in the lower 30-ish range Wed night through
Saturday.
Big forecast uncertainties with the large scale pattern this
weekend into early next week. One of the big questions is what
will become of strong trough digging into the southwest CONUS. The
ECMWF has been pretty gung-ho kicking this feature out with some
phasing with the northern stream leading to a healthy storm in our
neck of the woods Sunday/Monday time frame. The 00z ECMWF scrapped
the idea of the big snowstorm that its prior run had shown. The
operational 00z GFS keeps the shortwave cut off of the SW and pops
shortwave ridging over our area Sunday/Monday as long wave trough
digs into the Pac NW. This solution would mean dry wx and temps
moderating back to above average levels. Considerable spread in
the ensembles, so really all bets are off and just about anything
is possible in this time range. Until models start to come into
some semblance of agreement, saw no reason to make any changes to
the blended model guidance which has low pops thanks to the ECMWF.
Izzi
&&
.AVIATION...
For the 06Z TAFs...
Area of showers continues to slowly move northeast across the area
at this time, with distance speed tool taking the back edge of
these showers northeast of the terminals just after the 06z time
frame. As the showers end at the start of the period, so will the
MVFR ceilings with VFR conditions then expected through the
remainder of the forecast period. Although prevailing thunder is
not likely, a few rumbles of thunder may be briefly observed in
the 5-6z time window. Due to low confidence, have excluded an
additional chance of showers Tuesday evening. Southwest winds will
generally be in place with the gusts slightly diminishing early
this morning, but with speeds likely increasing once again by
mid/late morning.
Rodriguez
&&
.MARINE...
350 PM CST
Left the headlines alone, in spite of the fact that there will winds
will likely waver between gale and sub gale levels through
tonight and into Tuesday. Strong low pressure across the upper
Midwest will begin to weaken tonight. A secondary low will develop
ahead of this stronger low and pass over the lake tonight.
Occasional SE gales will slacken as the low passes over the lake,
but expect impressive pressure rises behind this secondary low and
a shift to gusty southwest winds overnight into Tuesday,
slackening from southwest to northeast.
The low across the upper Midwest will slowly drift east through
midweek and maintain southwest winds. A leading cold front will
pass over Lake Michigan Wednesday but with little wind change, but
a secondary cold front will come through Thursday as the low will
move east to Quebec and will maintain 15-25 kt winds but shift to
more of a WNW direction. Strong high pressure will move south of
the lake this weekend. Another low is expected on Sunday which
could have adverse impacts on Lake Michigan, but at this point
models are not in very good agreement as to the strength and
location of this system.
KMD
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...Gale Warning...LMZ777-LMZ779 UNTIL 6 AM Tuesday.
Small Craft Advisory...NEARSHORE WATERS
UNTIL NOON Tuesday.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOHazardous weather outlook, Nov 28, 3:16 PM CST, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 316 PM CST MON NOV 28 2016 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 292130- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 316 PM CST MON NOV 28 2016 /416 PM EST MON NOV 28 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: LIMITED THUNDERSTORM RISK. DISCUSSION: THERE MAY BE A FEW MORE THUNDERSTORMS THIS EVENING WITH ANOTHER BATCH OF RAIN SHOWERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && LMZ740>745-292130- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 316 PM CST MON NOV 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE LIKELY DUE GALE FORCE WINDS AND HAZARDOUS WAVES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THURSDAY AND FRIDAY... HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE LIKELY. && LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-292130- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 316 PM CST MON NOV 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. OCCASIONAL GALES ARE LIKELY. THERE IS A SLIGHT CHANCE OF A THUNDERSTORM THIS EVENING OVER SOUTHERN PORTIONS OF THE LAKE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OCCASIONAL GALES ARE POSSIBLE FOR NORTHERN PORTIONS OF THE LAKE THROUGH EARLY TUESDAY AFTERNOON. && KMD VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 2:56 AM CST | Small Craft Advisory | LOT | 12 hr | |
| Nov 29, 5:57 AM CST | Gale Warning | LOT | 9 hr | |
| Nov 29, 8:02 AM CST | River Flood Advisory | LOT | Will | 17 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.